| Catalog Number |
101/870/080CZ |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff did not inflate.The event occurred during patient use at the facility.There was no reported patient harm/adverse event.
Additional Manufacturer Narrative
B3: day unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.It was reported that a cut was observed in the cuff.The deformation was in a '3' like shape.The complaint of cuff not inflating can be confirmed due to the tear observed.The probable cause of the tear is unknown.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.